An equation describing the dynamic of systems for control with delay is considered. Using general theorems of nonlinear analysis sufficient conditions are obtained for existence of regular asymptotic point of bifurcation in the problems for forced -periodic and for positive -periodic solutions.
Cite this article
D.I. Petrov, Bifurcation values of the parameters in a problem on forced oscillations in control systems with delays (in Russian). Z. Anal. Anwend. 7 (1988), no. 2, pp. 141–148DOI 10.4171/ZAA/291